0

Tiger cub  NOODLES152 wrote over 1 year ago

First one at age 34 & second one at age 39. There are no answers as to why they have occurred or what causes them in me. I am a walking new statistic. maintained Warfarin Medication for many years. Still embolisms occur. After effects of those embolisms include advanced glaucoma blinding in one eye(legally blind), and struggle t protect the other eye. Bartender, Farmer, no more. Cannot get a simple job these days, as no one seems to want to hire someone with my newfound limits. Difficult not to feel obsolete. Tag along, lets chat share some experiences, ways to push forward, and eliminate the thought of being obsolete.

Category: Blood Clots

Total Views: 580

Total Comments: 1

Disclaimer


All Comments (1)

Comment on this post  



0

Black lambo  blexie - (33) - posted 11 months ago

Noodles
The thing people don't know about Warafin (in general) is that when you test once a month, you could be out of therapeutic range for 1/2 or more of that month. It only takes 4 days to make a clot.I test twice a week at home, I have been on warafin for 10 years now, there is a coaguchek XS just like mine on ebay for 350 dollars, with it and the strips, 144 dollars for 24, you can easily stay in range. hopefully that will solve your problems. Good Luck

Reply to blexie

Start managing your Warfarin Register for Free